1. $\varphi$-CONNES MODULE AMENABILITY OF DUAL BANACH ALGEBRAS

A. Ghaffari; S. Javadi Syahkale; E. Tamimi

Volume 8, Issue 1 , Summer and Autumn 2020, , Pages 69-82

Abstract
  In this paper we define $\varphi$-Connes module amenability of a dual Banach algebra $\mathcal{A}$ where $\varphi$ is a bounded $w_{k^*}$-module homomorphism from $\mathcal{A}$ to $\mathcal{A}$. We are mainly concerned with the study of $\varphi$-module normal virtual diagonals. We show that if $S$ is ...  Read More

2. AMENABILITY OF VECTOR VALUED GROUP ALGEBRAS

Ali Ghaffari; Seyedeh Samaneh Javadi Syahkale

Volume 3, Issue 2 , Winter and Spring 2016, , Pages 97-107

Abstract
  The purpose of this article is to develop the notions of amenabilityfor vector valued group algebras. We prove that L1(G, A) is approximatelyweakly amenable where A is a unital separable Banach algebra. We givenecessary and sufficient conditions for the existence of a left invariant meanon L∞(G, ...  Read More